# SDR DXTA200300161

- Difficulty date: November 9, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Aircraft: N690QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605090
- Aircraft time: 3,011 hours, 2,381 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Damaged
- Location: Mlg
- Part time: 3,011 hours, 2,381 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF DURING GEAR RETRACTION GEAR UNLOCK LIGHT STAYED ON.  TROUBLESHOT AND FOUND NOSE STRUT NOT FULLY EXTENDING WITH WEIGHT OFF WHEELS.  REMOVED STRUT AND REPACKED.  REINSTALLED AND SERVICED IAW CESSNA 560XL CMM CHAPTER 32-20-01, PERFORMED GEAR SWING.  OPS CHECK GOOD.
